# SDR RRXA99004

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46068
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION THE RIGHT MAIN LANDING GEAR FREE FELL INTO THE DOWN AND LOCKED POSITION.  AFTER LANDING THE GEAR WAS PINNED AS A PRECAUTION, TAXIED TO RAMP.  ACFT FERRIED TO KMCN FOR REMOVAL AND REPLACEMENT OF RT MLG BOSS PIN IAW DC-8 SB 32-102 PG 1 THRU 13.  INSTALLED RT MLG ACTUATOR ROD END AND ADJUSTED PER DC-8 SB 32-131.  PERFORMED GEAR RETRACTION, ALL SYSTEMS CHECKED NORMAL IAW DC-8 MM 32-30-0.
